| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a burning smell.This was noticed before the surgery.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.